# SDR SIMA201108802

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 18,076 hours, 13,121 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3772 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED A GEAR DISAGREE MASTER WARNING.  THE LEFT AND RIGHT MAIN LANDING GEAR SHOWED AMBER.  NOSE GEAR SHOWED RED.  THE LANDING GEAR DID NOT RETRACT.  THE CREW ELECTED TO RETURN TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RETORQUED AFT NOSE DOOR BRACKET IAW CRJ-700 CMM 32-21-06.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
